RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1990, Volume 47, Issue 3, Pages 17–22 (Mi mz3190)  

This article is cited in 9 scientific papers (total in 9 papers)

A uniqueness theorem for automorphisms of a nondegenerate surface in a complex space

V. K. Beloshapka

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (472 kB)

English version:
Mathematical Notes, 1990, 47:3, 239–242

Bibliographic databases:

UDC: 514
Received: 03.08.1989

Citation: V. K. Beloshapka, “A uniqueness theorem for automorphisms of a nondegenerate surface in a complex space”, Mat. Zametki, 47:3 (1990), 17–22; Math. Notes, 47:3 (1990), 239–242

Citation in format AMSBIB
\Bibitem{Bel90}
\by V.~K.~Beloshapka
\paper A~uniqueness theorem for automorphisms of a~nondegenerate surface in a~complex space
\jour Mat. Zametki
\yr 1990
\vol 47
\issue 3
\pages 17--22
\mathnet{http://mi.mathnet.ru/mz3190}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1052063}
\zmath{https://zbmath.org/?q=an:0715.32011}
\transl
\jour Math. Notes
\yr 1990
\vol 47
\issue 3
\pages 239--242
\crossref{https://doi.org/10.1007/BF01138501}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990EL38300003}


Linking options:
  • http://mi.mathnet.ru/eng/mz3190
  • http://mi.mathnet.ru/eng/mz/v47/i3/p17

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. K. Beloshapka, “On holomorphic transformations of a quadric”, Math. USSR-Sb., 72:1 (1992), 189–205  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. V. K. Beloshapka, “Geometric invariants of a $CR$-manifold”, Math. Notes, 55:5 (1994), 439–445  mathnet  crossref  mathscinet  zmath  isi
    3. S. N. Shevchenko, “Description of the algebra of infinitesimal automorphisms of quadrics of codimension two and their classification”, Math. Notes, 55:5 (1994), 534–542  mathnet  crossref  mathscinet  zmath  isi
    4. S. N. Shevchenko, “Quadrics of codimension two, and their automorphisms”, Russian Acad. Sci. Izv. Math., 45:1 (1995), 151–174  mathnet  crossref  mathscinet  zmath  isi
    5. V. K. Beloshapka, “Invariants of CR-manifolds associated with the tangent quadric”, Math. Notes, 59:1 (1996), 31–38  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. N. F. Palinchak, “About $c$-rigid quadrics”, Math. Notes, 59:2 (1996), 158–162  mathnet  crossref  crossref  mathscinet  zmath  isi
    7. V. V. Ezhov, G. Schmalz, “A simple proof of the Beloshapka theorem on the parametrization of the automorphism group of a CR manifold”, Math. Notes, 61:6 (1997), 783–786  mathnet  crossref  crossref  mathscinet  zmath  isi
    8. Ezov, VV, “Infinitesimal rigidity of Hermitian quadrics in a general position”, Mathematische Nachrichten, 204 (1999), 41  mathscinet  zmath  isi
    9. A. B. Sukhov, “On transformations of analytic CR-structures”, Izv. Math., 67:2 (2003), 303–332  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:147
    Full text:51
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019